Repositorio de producción científica de la Universidad de Sevilla

On the q-polynomials on the exponential lattice x(s)= c 1 qs + c 3


Advanced Search

Show simple item record

dc.creator Álvarez Nodarse, Renato es
dc.creator Arvesú Carballo, Jorge es 2016-05-31T11:51:59Z 2016-05-31T11:51:59Z 1999
dc.identifier.citation Álvarez Nodarse, R. y Arvesú Carballo, J. (1999). On the q-polynomials on the exponential lattice x(s)= c 1 qs + c 3. Integral Transforms and Special Functions, 8 (3-4), 299-324.
dc.identifier.issn 1065-2469 es
dc.identifier.issn 1476-8291 es
dc.description.abstract The main goal of this paper is to continue the study of the q-polynomials on non-uniform lattices by using the approach introduced by Nikiforov and Uvarov in 1983. We consider the q-polynomials on the non-uniform exponential lattice x(s)= c 1 qs +c 3 and study some of their properties (differentiation formulas, structure relations, represntation in terms of hypergeometric and basic hypergeometric functions, etc). Special emphasis is given to q-analogues of the Charlier orthogonal polynomials. For these polynomials (Charlier) we compute the main data, i.e., the coefficients of the three-term recurrence relation, structure relation, the square of the norm, etc, in the exponential lattices, respectively. es
dc.description.sponsorship Dirección General de Enseñanza Superior es
dc.description.sponsorship Unión Europea es
dc.format application/pdf es
dc.language.iso eng es
dc.publisher Taylor & Francis es
dc.relation.ispartof Integral Transforms and Special Functions, 8 (3-4), 299-324.
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 Internacional *
dc.rights.uri *
dc.subject Discrete polynomials es
dc.subject Q-polynomials es
dc.subject Basic hypergeometric series es
dc.subject Non-uniform lattices es
dc.subject Q-Charlier polynomials es
dc.title On the q-polynomials on the exponential lattice x(s)= c 1 qs + c 3 es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/submittedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de Análisis Matemático es
dc.relation.projectID PB 96-0120-C03-01 es
dc.relation.projectID info:eu-repo/grantAgreement/EC/INTAS-93-0219 es
dc.relation.publisherversion es
dc.identifier.doi 10.1080/10652469908819236 es
idus.format.extent 23 p. es
dc.journaltitle Integral Transforms and Special Functions es
dc.publication.volumen 8 es
dc.publication.issue 3-4 es
dc.publication.initialPage 299 es
dc.publication.endPage 324 es
dc.contributor.funder Dirección General de Enseñanza Superior. España
dc.contributor.funder European Union (UE)
Size: 374.4Kb
Format: PDF

This item appears in the following Collection(s)

Show simple item record